# SDR 2002UALA01714

- Difficulty date: November 11, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 42,609 hours, 23,198 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1002 STRINGER 14L FUSELAGE SKIN DENTED AT FRAME ON SKIN LAP.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
